华南理工大学学报(自然科学版) ›› 2010, Vol. 38 ›› Issue (6): 55-59.doi: 10.3969/j.issn.1000-565X.2010.06.011

• 电子、通信与自动控制 • 上一篇    下一篇

非线性积分微分随机系统的完全可控性

戴喜生 邓飞其   

  1. 华南理工大学 自动化科学与工程学院, 广东 广州 510640
  • 收稿日期:2009-07-07 修回日期:2009-09-02 出版日期:2010-06-25 发布日期:2010-06-25
  • 通信作者: 戴喜生(1976-),男,博士生,主要从事随机控制理论及其应用研究. E-mail:mathdxs@163.com
  • 作者简介:戴喜生(1976-),男,博士生,主要从事随机控制理论及其应用研究.
  • 基金资助:

    国家自然科学基金资助项目(60874114)

Complete Controllability of Nonlinear Integrodifferential Stochastic Systems

Dai Xi-sheng  Deng Fei-qi   

  1. School of Automation Science and Technology,South China University of Technology,Guangzhou 510640,Guangdong,China
  • Received:2009-07-07 Revised:2009-09-02 Online:2010-06-25 Published:2010-06-25
  • Contact: 戴喜生(1976-),男,博士生,主要从事随机控制理论及其应用研究. E-mail:mathdxs@163.com
  • About author:戴喜生(1976-),男,博士生,主要从事随机控制理论及其应用研究.
  • Supported by:

    国家自然科学基金资助项目(60874114)

摘要: 为了建立更一般的非线性随机系统的可控性判别准则,通过引入可控性算子和构造适当的反馈控制,利用Banach不动点定理,给出了一类中立型非线性积分微分随机系统完全可控的充分条件.研究结果表明,当非线性项和中立项的Lipschitz系数适当小时,系统仍然是完全可控的.文中还通过算例说明了结论的适用性.

关键词: 随机系统, 可控性, Banach不动点定理

Abstract:

In order to establish criteria for the controllability of general nonlinear stochastic systems,the sufficient condition for the complete controllability of a class of neutral nonlinear integrodifferential stochastic systems is determined by introducing a controllability operator,constructing suitable feedback control and using the Banach fixed-point theorem.The results show that the systems are completely controllable when the Lipschitz coefficients of nonlinear and neutral terms are both small enough.The applicability of the obtained results is finally verified by an example.

Key words: stochastic systems, controllability, Banach fixed-point theorem